# SDR AALA20100622TUL01

- Difficulty date: June 22, 2010
- Submitted: December 9, 2010
- Operation: Air carrier
- Aircraft: N596AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53286
- Aircraft time: 58,428 hours, 24,419 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT NUMBER 5 SLAT RIB NUMBER 14 CRACKED.  REPLACED NUMBER 14 ATTACHED RIB 2ND FROM OUTBOARD POSITION NUMBER 5 RIGHT SLAT PER ESO 80117.
